# SDR ASAA2018030923975

- Difficulty date: March 9, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 59,215 hours, 23,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A75008
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RT SIDE FLOOR TRANSITION PANEL HAS SEVERAL NUTPLATE CORRODED BETWEEN STA 727I+8 AND STA 767. GROUNDED - YES. REMOVED CORROSION - ORIG MAT=.040, MAT REMOVED=.013, REMAINING MAT=.027. FOUND TO BE OUT OF LIMITS BY SRM 53-00-53-1A-2. REMOVED AND REPLACED AFT PIT TRANSITION PNL IAW SRM 53-00-53-2R-5 AND SRM 51-40-02 FROM STA 727I+8 AND STA 767.
